# SDR ASAA0080530

- Difficulty date: September 2, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 993653575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE LAV SUPPORT AT STATION 230, LBL 20 WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
